# SDR SWAA2024050882734

- Difficulty date: May 5, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT R1 DOOR<[01] REMOVED AND REPLACED R1 BATTERY PACK M2816 IAW B737 AMM 33-51-06-960-805. EMERGENCY LIGHTS OPS CHECK GOOD IAW AMM 33-51-00-710-801;[02] EMERGENCY LIGHTS INOP AT R1 DOOR
